MathSciNet Relay Station
MathSciNet bibliographic data
MR175245 (30 #5430) 62.30 (62.40)
Kiefer, J.; Schwartz, R. Admissible Bayes character of $T\sp{2}-,\,R\sp{2}-$, and other fully invariant tests for classical multivariate normal problems. Ann. Math. Statist. 36 1965 747–770.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement